| Model Number |
816571 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the roller pump display was blank.The team could control the roller pump from the central control monitor (ccm).There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated blocks: b5, d9, g4, h3 and h6.The field service representative (fsr) could not duplicate the reported complaint.The fsr replaced the roller pump display and performed verification/release testing.The unit operated to the manufacturer's specifications.
Event or Problem Description
Additional information was received that the surgical procedure was completed successfully.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.